# SDR USAA061364

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1660-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR SILL AFT WEB & SUPPORT CLIP, BETWEEN STA 1660-1681 CORRODED.  REMOVED CORROSON PER SRM 53-60-15, TREATED & PRIMED, FAB'D NEW SUPPORT CLIP.  CORR TASK JL-58-53516, DEFECT SIZE: 1 X 1 INCH.
